MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Codes Weakness (2145); Dizziness (2194); Shaking/Tremors (2515)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern and to ensure the customer's condition; customer stated that the replacement product is working to their satisfaction and they have not had any symptoms or medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for lo and high blood glucose results.The expected fasting blood glucose test result range is 90 to 140mg/dl.The customer did report symptoms of feeling spacy, dizzy, shaky, and weak.(ealier this week).Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of 172 and 176mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:57mg/dl date: (b)(6) 2018 time:3:48pm n/fasting; result 2:64mg/dl date: (b)(6) 2018 time:3:42pm n/fasting; result 3:302mg/dl date: (b)(6) 2018 time:10:57pm fasting; result 4:264mg/dl date: (b)(6) 2018 time:10:57pm fasting; result 5:65mg/dl date:(b)(6) 2018 time:7:00pm n/fasting; result 6:lo date: (b)(6) 2018 time: 6:59pm fasting; customer states he has had hypoglycemic events this week due to the meter readings.Per his sliding scale customer is to take 10 1/2 units but states he took 6 1/2 units of insulin instead, which is less than what the sliding scale asked for.Customer states he also ate at the time and two hours later, he began to feel spacy, dizzy, shaky, and weak.Customer tested again and meter read 57mg/dl and 64mg/dl non-fasting.Customer states he took two glucose tablets, 1/2 bean burrito, imitation crabsticks, and 30-45mins later he began to feel better again.Customer feels well and is no longer experiencing symptoms at time of call.No medical attention was required.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7514316
Report Number1000113657-2018-00550
Device Sequence Number1385786
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1